# SDR USAA2011051991911

- Difficulty date: May 10, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 43,541 hours, 16,403 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D57251306002
- Condition: Overweight
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - LEFT WING LOWER FUEL ACCESS PANEL 540FB IS OVER WEIGHT BETWEEN WS 6132 TO WS 6699 & BETWEEN RIB 8 TO RIB 11.  REPLACED LEFT WING LOWER FUEL ACCESS PANEL 540FB IAW JOB CARD 26C50057092.
